MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL; INTRASACCULAR DEVICES

MICROVENTION, INC. WEB SL; INTRASACCULAR DEVICES
Model Number W5-4-2-MVI-3
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a web device experienced difficult or delayed detachment despite negative tension being placed on the device.There was no reported patient injury or intervention.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not stated to be available for return to the manufacturer for evaluation.The alleged product issue could not be confirmed.More information and the device is being sought.If more info is provided or the device is returned, an investigation will be performed and a supplemental report will be submitted.

Brand Name
WEB SL
Common Device Name
INTRASACCULAR DEVICES
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key19378995
Report Number2032493-2024-00407
Device Sequence Number7724891
Product Code OPR
UDI-Device Identifier00842429110812
UDI-Public(01)00842429110812(11)240221(17)270131(10)0000519687
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberW5-4-2-MVI-3
Device Lot Number0000519687
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown